# SDR VNAA0507009

- Difficulty date: July 10, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 975 hours, 930 cycles
- Engine: Ge CF348C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF A LIGHTNING STRIKE WAS FOUND DURING THE 50HR SERVICE CHECK.  MAINTENANCE COMPLIED WITH A DETAILED LIGHTNING STRIKE INSPECTION IAW CRJ700 AMM 05-51-07-220-801-A01.  ALL LIGHTNING DAMAGE WAS REPAIRED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
